MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SSLP-280
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii and rupture.
 
Event or Problem Description
Healthcare professional reported left side rupture and capsular contracture baker grade iii.Device remains implanted.
 
Event or Problem Description
Healthcare professional later reported "left breast grade iv capsular contracture with intact silicone implant" and "implant was folded in multiple areas".Previous medwatch submission noted rupture.Upon further information, allergan safety determined that the event of rupture did not occur.Device has been explanted.
 
Additional Manufacturer Narrative
Correction to aware date (g3) for last submitted mw on 23jun2023 should be 07jun2023.
 
Event or Problem Description
 
Event or Problem Description
Healthcare professional reported left side rupture and capsular contracture baker grade iii.Healthcare professional later reported "left breast grade iv capsular contracture with intact silicone implant" and "implant was folded in multiple areas".Previous medwatch submission noted rupture.Upon further information, allergan safety determined that the event of rupture did not occur.Patient undergone capsulectomy.Device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is a medical event not related to the device.Crease/folding of implant: creases were observed.Additional observations: deformation observed.No further actions are required as the device was implanted.
 
Event or Problem Description
Healthcare professional later reported "left breast grade iv capsular contracture with intact silicone implant" and "implant was folded in multiple areas." previous medwatch submission noted rupture.Upon further information, allergan safety determined that the event of rupture did not occur.Device has been explanted.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16430164
Report Number9617229-2023-02418
Device Sequence Number2645085
Product Code FTR
UDI-Device Identifier10888628032729
UDI-Public10888628032729
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 06/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2023
Device Model NumberSSLP-280
Device Catalogue NumberSSLP-280
Device Lot Number3164130
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer05/12/2023
05/31/2023
06/25/2023
07/10/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date06/05/2023
06/23/2023
06/25/2023
08/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight48 KG